# SDR 95ZZZX2276

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771JB
- Make and model: Beech F90
- Aircraft serial: LA03
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 504300431291
- Condition: Cracked
- Location: Cabin Door
- Part time: 3,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR INTERCOSTAL FOUND CRACKED.  THIS PART SUPPORTS CABIN DOOR HANDRAIL ASSY TO DOOR.  SUGGEST HEAVIER GAUGE METAL IN MANUFACTURING OR ADDITIONAL STIFFNESS NEEDED.  IN SINGLE SUPPORT CABLE APPLICATION, INSPECTION SHOULD BE AT EVERY 150-HOUR INSPECTION AND PLACARD CABIN DOOR FOR 'ONE PERSON AT A TIME' ON DOOR.
